# SDR CA101206002

- Difficulty date: November 27, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Aerosp ATR72
- Engine: Pwc PW610FA
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Shaft
- Condition: Failed
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

OIL PRESSURE & POWER LOSS DURING CLIMB, PASSING FL40, A MASTER WARNING OCCURRED WITH OIL PRESSURE LOSS AND TORQUE DROPPING TO ZERO.  ENGINE WAS SHUT DOWN AND SECURED BEFORE THE ACFT RETURNED TO THE POINT OF DEPARTURE FOR AN UNEVENTFUL SINGLE ENGINE LANDING.  POST FLIGHT INSP REVEALED A TOWERSHAFT FRACTURE. ENGINE WILL BE REPLACED.
